MAUDE Adverse Event Report: ST. JUDE MEDICAL BRK¿ XS TRANSSEPTAL NEEDLE, 98 CM LENGTH

ST. JUDE MEDICAL BRK¿ XS TRANSSEPTAL NEEDLE, 98 CM LENGTH
Model Number G407211
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 10/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No product was returned for investigation. the device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information provided to abbott, the cause for the reported perforation could not be confirmed.Per the ifu, cardiac perforation is a known risk during the use of this device.
 
Event or Problem Description
Related manufacturer reference: 3008452825-2018-00372, 2030404-2018-00077, 3005334138-2018-00417.During an atrial fibrillation ablation procedure, following a transseptal puncture, during geometry creation, a cardiac perforation was noted.An echocardiogram confirmed a perforation, for which a pericardiocentesis was performed to stabilize the patient.The location and cause of the perforation is unknown.There were no performance issues with any abbott device during the procedure.

Brand Name
BRK¿ XS TRANSSEPTAL NEEDLE, 98 CM LENGTH
Common Device Name
TRANSSEPTAL NEEDLE
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
MDR Report Key8033402
Report Number3008452825-2018-00371
Device Sequence Number11144326
Product Code DRC
UDI-Device Identifier05414734205153
UDI-Public05414734205153
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K072278
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Model NumberG407211
Device Lot Number6546669
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2018
Initial Report FDA Received Date11/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AGILIS¿ NXT STEERABLE INTRODUCER DUAL-REACH¿; INQUIRY¿ OPTIMA¿DIAGNOSTIC CATHETER; TACTICATH¿ CONTACT FORCE ABLATION CATHETER, SE
Outcome Attributed to Adverse Event Other;